# SDR DALA1027250195

- Difficulty date: September 4, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 61,278 hours, 8,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - RT STR 955 REAR SPAR B/H STR 22R FUS SKIN CORROSION REWORK ACCOMPLISHED AS PER ER/A-485465-14AD REV O (DL76L102808).
